`a`

    August 2005

1

Formal normal forms for holomorphic maps tangent to the identity   Pages : 1 - 10

Marco Abate and Francesca Tovena

 Abstract       Full Text          

2

Multiscale methods for advection-diffusion problems   Pages : 11 - 21

Assyr Abdulle

 Abstract       Full Text          

3

On a discrete version of the Korteweg-De Vries equation   Pages : 22 - 29

M. Agrotis,  S. Lafortune and P.G. Kevrekidis

 Abstract       Full Text          

4

Doubly nonlinear evolution equations and Bean's critical-state model for type-II superconductivity   Pages : 30 - 39

Goro Akagi

 Abstract       Full Text          

5

On the basis properties of the functions arising in the boundary control problem of a string with a variable tension   Pages : 40 - 49

Sergei A. Avdonin and Boris P. Belinskiy

 Abstract       Full Text          

6

Positive entire solutions of inhomogeneous semilinear elliptic equations with supercritical exponent   Pages : 50 - 59

Soohyun Bae

 Abstract       Full Text          

7

Semiconjugacy of quasiperiodic flows and finite index subgroups of multiplier groups   Pages : 60 - 69

L. Bakker

 Abstract       Full Text          

8

Timelike Geodesics in stationary Lorentzian manifolds with unbounded coefficients   Pages : 70 - 76

R. Bartolo,  Anna Maria Candela and J.L. Flores

 Abstract       Full Text          

9

Periodic trajectories in plane wave type spacetimes   Pages : 77 - 83

R. Bartolo,  Anna Maria Candela,  J.L. Flores and Addolorata Salvatore

 Abstract       Full Text          

10

Higher order boundary value problems with multiple solutions: examples and techniques   Pages : 84 - 90

John Baxley,  Mary E. Cunningham and M. Kathryn McKinnon

 Abstract       Full Text          

11

Bifurcations of self-similar solutions of the Fokker-Plank equations   Pages : 91 - 99

F. Berezovskaya and G. Karev

 Abstract       Full Text          

12

Reduction and chaotic behavior of point vortices on a plane and a sphere   Pages : 100 - 109

A.V. Borisov,  A.A. Kilin and I.S. Mamaev

 Abstract       Full Text          

13

New periodic solutions for three or four identical vortices on a plane and a sphere   Pages : 110 - 120

A.V. Borisov,  I.S. Mamaev and A.A. Kilin

 Abstract       Full Text          

14

Extended Riemann Bessel functions   Pages : 121 - 130

M.T. Boudjelkha

 Abstract       Full Text          

15

Renormalization group calculation of asymptotically self-similar dynamics   Pages : 131 - 141

G. A. Braga,  Frederico Furtado and Vincenzo Isaia

 Abstract       Full Text          

16

Rapidly converging phase field models via second order asymptotics   Pages : 142 - 152

G. Caginalp and Christof Eck

 Abstract       Full Text          

17

Finding open-loop Nash equilibrium for variational games   Pages : 153 - 163

Dean A. Carlson

 Abstract       Full Text          

18

Weighted Hardy-Littlewood-Sobolev inequalities and systems of integral equations   Pages : 164 - 172

Wenxiong Chen,  Chao Jin,  Congming Li and Jisun Lim

 Abstract       Full Text          

19

Steady states of a strongly coupled prey-predator model   Pages : 173 - 180

Xinfu Chen,  Yuanwei Qi and Mingxin Wang

 Abstract       Full Text          

20

Locking-free nonconforming finite elements for planar linear elasticity    Pages : 181 - 189

Zhangxin Chen,  Qiaoyuan Jiang and Yanli Cui

 Abstract       Full Text          

21

Dynamic parameters identification in traffic flow modeling    Pages : 190 - 199

Rinaldo M. Colombo and Andrea Corli

 Abstract       Full Text          

22

Singular limit of dissipative hyperbolic equations with memory   Pages : 200 - 208

Monica Conti,  Vittorino Pata and M. Squassina

 Abstract       Full Text          

23

Critical point, anti-maximum principle and semipositone p-laplacian problems   Pages : 209 - 215

E. N. Dancer and Zhitao Zhang

 Abstract       Full Text          

24

Fitzhugh-Nagumo equations in a nonhomogeneous medium    Pages : 216 - 224

Arnold Dikansky

 Abstract       Full Text          

25

An integral representation of the determinant of a matrix and its applications   Pages : 225 - 232

Joshua Du and Jun Ji

 Abstract       Full Text          

26

On some fractional differential equations in the Hilbert space   Pages : 233 - 240

Mahmoud M. El-Borai

 Abstract       Full Text          

27

Numerical results for floating drops   Pages : 241 - 249

Alan Elcrat and Ray Treinen

 Abstract       Full Text          

28

Periodic solutions in fading memory spaces   Pages : 250 - 257

Khalil Ezzinbi,  James H. Liu and Nguyen Van Minh

 Abstract       Full Text          

29

Dynamics of the discrete Chaplygin sleigh   Pages : 258 - 267

Yuri N. Fedorov and Dmitry V. Zenkov

 Abstract       Full Text          

30

Stability and pattern in two-patch predator-prey population dynamics   Pages : 268 - 279

Wei Feng and Jody Hinson

 Abstract       Full Text          

31

Regularity and nonexistence results for anisotropic quasilinear elliptic equations in convex domains   Pages : 280 - 286

Ilaria Fragalà,  Filippo Gazzola and Gary Lieberman

 Abstract       Full Text          

32

Dynamical structure of one-phase model of solid combustion   Pages : 287 - 296

Michael L. Frankel and Victor Roytburd

 Abstract       Full Text          

33

Spacecraft dynamics near a binary asteroid   Pages : 297 - 306

F. Gabern,  W.S. Koon and Jerrold E. Marsden

 Abstract       Full Text          

34

Water-gas flow in porous media   Pages : 307 - 316

Cedric Galusinski and Mazen Saad

 Abstract       Full Text          

35

Nonlinear hemivariational inequalities with eigenvalues near zero   Pages : 317 - 326

Leszek Gasiński and Nikolaos S. Papageorgiou

 Abstract       Full Text          

36

Dynamics of microfluidic mixing using time pulsing   Pages : 327 - 336

Arnaud Goullet,  Ian Glasgow and Nadine Aubry

 Abstract       Full Text          

37

Multiple positive solutions to a three point third order boundary value problem   Pages : 337 - 344

John R. Graef and Bo Yang

 Abstract       Full Text          

38

Optimal control of a commercial loan repayment plan   Pages : 345 - 354

Ellina Grigorieva and Evgenii Khailov

 Abstract       Full Text          

39

A global semi-Lagrangian spectral model of shallow water equations with time-dependent variable resolution   Pages : 355 - 364

Daniel Guo and John Drake

 Abstract       Full Text          

40

Riesz basis property and related results for a Rao-Nakra sandwich beam   Pages : 365 - 375

Scott W. Hansen and Rajeev Rajaram

 Abstract       Full Text          

41

Nonexistence of positive solutions of quasilinear elliptic equations with singularity on the boundary in strip-like domains   Pages : 376 - 385

Takahiro Hashimoto

 Abstract       Full Text          

42

A class of integrodifferential equations and applications   Pages : 386 - 396

Min He

 Abstract       Full Text          

43

Magnetic hydrodynamics equations in movingboundaries   Pages : 397 - 402

Hiroshi Inoue

 Abstract       Full Text          

44

A bound for ratios of eigenvalues of Schrodinger operators on the real line   Pages : 403 - 409

Miklós Horváth and Márton Kiss

 Abstract       Full Text          

45

Traveling wave solutions in cellular neural networks with multiple time delays   Pages : 410 - 419

Cheng-Hsiung Hsu and Suh-Yuh Yang

 Abstract       Full Text          

46

Stability of cellular neural network with small delays   Pages : 420 - 426

Ying Sue Huang and Chai Wah Wu

 Abstract       Full Text          

47

Principal eigenvalues, spectral gaps and exponential separation between positive and sign-changing solutions of parabolic equations   Pages : 427 - 435

J. Húska,  Peter Poláčik and M.V. Safonov

 Abstract       Full Text          

48

Eigenvalues and positive solutions of odes involving integral boundary conditions   Pages : 436 - 442

Gennaro Infante

 Abstract       Full Text          

49

Existence of a stable set for some nonlinear parabolic equation involving critical Sobolev exponent   Pages : 443 - 452

Michinori Ishiwata

 Abstract       Full Text          

50

Nim-induced dynamical systems over Z2   Pages : 453 - 462

Michael A. Jones and Diana M. Thomas

 Abstract       Full Text          

51

Mean square approximation of multi dimensional reflecting fractional Brownian motion via penalty method   Pages : 463 - 475

S. Kanagawa,  K. Inoue,  A. Arimoto and Y. Saisho

 Abstract       Full Text          

52

Remarks on the asymptotic behavior of solutions of complex discrete Ginzburg-Landau equations   Pages : 476 - 486

N. I. Karachalios,  H. E. Nistazakis and A. N. Yannacopoulos

 Abstract       Full Text          

53

Dynamics of heterogeneous populations and communities and evolution of distributions   Pages : 487 - 496

Georgy P. Karev

 Abstract       Full Text          

54

Attractivity properties of oscillator equations with superlinear damping   Pages : 497 - 504

János Karsai and John R. Graef

 Abstract       Full Text          

55

Characterizations of conditionally complete partially ordered sets   Pages : 505 - 509

Paula Kemp

 Abstract       Full Text          

56

On lane-emden type systems   Pages : 510 - 517

Philip Korman and Junping Shi

 Abstract       Full Text          

57

2-wild trajectories   Pages : 518 - 523

Krystyna Kuperberg

 Abstract       Full Text          

58

On the measure attractor of a cellular automaton   Pages : 524 - 535

Petr Kůrka

 Abstract       Full Text          

59

Coexistence states for a prey-predator model with cross-diffusion   Pages : 536 - 545

Kousuke Kuto and Yoshio Yamada

 Abstract       Full Text          

60

Properties of kernels and eigenvalues for three point boundary value problems   Pages : 546 - 555

K. Q. Lan

 Abstract       Full Text          

61

Global exact controllability of semilinear wave equations by a double compactness/uniqueness argument   Pages : 556 - 565

Irena Lasiecka and Roberto Triggiani

 Abstract       Full Text          

62

Monotone local semiflows with saddle-point dynamics and applications to semilinear diffusion equations   Pages : 566 - 575

Monica Lazzo and Paul G. Schmidt

 Abstract       Full Text          

63

Partial regularity of solutions to a class of strongly coupled degenerate parabolic systems   Pages : 576 - 586

Dung Le

 Abstract       Full Text          

64

Explicit necessary and sufficient conditions for the existence of a dead core solution of a p-laplacian steady-state reaction-diffusion problem   Pages : 587 - 596

Shin-Yi Lee,  Shin-Hwa Wang and Chiou-Ping Ye

 Abstract       Full Text          

65

An algebraic approach to building interpolating polynomial   Pages : 597 - 604

Aihua Li

 Abstract       Full Text          

66

A new regularity estimate for solutions of singular parabolic equations   Pages : 605 - 610

Gary Lieberman

 Abstract       Full Text          

67

Variational analysis of energy-enstrophy theories on the sphere   Pages : 611 - 620

Chjan C. Lim and Da Zhu

 Abstract       Full Text          

68

On the largest common fixed point of a commuting family of isotone maps   Pages : 621 - 623

Teck-Cheong Lim

 Abstract       Full Text          

69

Geometric approach to a singular boundary value problem with turning points   Pages : 624 - 633

Weishi Liu

 Abstract       Full Text          

70

Exponential attractors for 2d magneto-micropolor fluid flow in bounded domain   Pages : 634 - 641

Kei Matsuura

 Abstract       Full Text          

71

Accounting for nonlinearities in mathematical modelling of quantum dot molecules   Pages : 642 - 651

Roderick Melnik,  B. Lassen,  L. C Lew Yan Voon,  M. Willatzen and C. Galeriu

 Abstract       Full Text          

72

Existence and uniqueness of solutions of a system of nonlinear PDE for phase transitions with vector order parameter   Pages : 652 - 661

Emil Minchev

 Abstract       Full Text          

73

Existence and location result for a fourth order boundary value problem   Pages : 662 - 671

Feliz Minhós,  T. Gyulov and A. I. Santos

 Abstract       Full Text          

74

Controllability to trajectories for semilinear thermoelastic plates   Pages : 672 - 681

Maria Grazia Naso

 Abstract       Full Text          

75

Maximal sustainable yield in a multipatch habitat   Pages : 682 - 691

Igor Nazarov and Bai-Lian Li

 Abstract       Full Text          

76

The dipole dynamical system   Pages : 692 - 699

P.K. Newton

 Abstract       Full Text          

77

Neutral one-dimensional attractor of a two-dimensional system derived from Newton's means   Pages : 700 - 709

Tomasz Nowicki and Grezegorz Świrszcz

 Abstract       Full Text          

78

Equipartition times in a Fermi-Pasta-Ulam system   Pages : 710 - 719

Simone Paleari and Tiziano Penati

 Abstract       Full Text          

79

Minimum degrees of polynomial models on time series   Pages : 720 - 729

Chuang Peng

 Abstract       Full Text          

80

Unique summing of formal power series solutions to advanced and delayed differential equations   Pages : 730 - 737

David W. Pravica and Michael J. Spurr

 Abstract       Full Text          

81

Anomalous exponents and RG for nonlinear diffusion equations   Pages : 738 - 745

Yuanwei Qi

 Abstract       Full Text          

82

Null controllability of a damped Mead-Markus sandwich beam   Pages : 746 - 755

Rajeev Rajaram and Scott W. Hansen

 Abstract       Full Text          

83

Subharmonic bifurcations of localized solutions of a discrete NLS equation   Pages : 756 - 767

Vassilis Rothos

 Abstract       Full Text          

84

Dynamics of noninvertibility in delay equations   Pages : 768 - 777

Evelyn Sander,  E. Barreto,  S.J. Schiff and P. So

 Abstract       Full Text          

85

Dissipation of mean energy of discretized linear oscillators under random perturbations   Pages : 778 - 783

Henri Schurz

 Abstract       Full Text          

86

Existence of guided modes on periodic slabs   Pages : 784 - 791

Stephen P. Shipman and Darko Volkov

 Abstract       Full Text          

87

An adaptive splitting algorithm for the sine-Gordon equation   Pages : 792 - 797

Qin Sheng,  David A. Voss and Q. M. Khaliq

 Abstract       Full Text          

88

Semilinear elliptic equations with generalized cubic nonlinearities   Pages : 798 - 805

Junping Shi and R. Shivaji

 Abstract       Full Text          

89

Operator splitting method for friction constrained dynamical systems   Pages : 806 - 815

Liejune Shiau and Roland Glowinski

 Abstract       Full Text          

90

About global null controllability of a quasi-static thermoelastic contact system   Pages : 816 - 823

Irina F. Sivergina and Michael P. Polis

 Abstract       Full Text          

91

On the global attractor for the damped Benjamin-Bona-Mahony equation   Pages : 824 - 832

Milena Stanislavova

 Abstract       Full Text          

92

Colored coalescent theory   Pages : 833 - 845

Jianjun Tian and Xiao-Song Lin

 Abstract       Full Text          

93

Upper bounds for limit cycle bifurcation from an isochronous period annulus via a birational linearization   Pages : 846 - 853

Bourama Toni

 Abstract       Full Text          

94

Analysis and simulations of magnetic materials   Pages : 854 - 861

Edward Della Torre and Lawrence H. Bennett

 Abstract       Full Text          

95

Comments on radially symmetric liquid bridges with inflected profiles   Pages : 862 - 867

Thomas I. Vogel

 Abstract       Full Text          

96

Transition layers and spikes for a reaction-diffusion equation with bistable nonlinearity   Pages : 868 - 877

Michio Urano,  Kimie Nakashima and Yoshio Yamada

 Abstract       Full Text          

97

Positive radial solutions for quasilinear equations in the annulus   Pages : 878 - 885

Haiyan Wang

 Abstract       Full Text          

98

Stability and symmetry breaking of solutions of semilinear elliptic equations   Pages : 886 - 894

Hwai-Chiuan Wang

 Abstract       Full Text          

99

Multiple positive solutions of some nonlinear heat flow problems   Pages : 895 - 903

J. R. L. Webb

 Abstract       Full Text          

100

An application of optimal transport paths to urban transport networks   Pages : 904 - 910

Qinglan Xia

 Abstract       Full Text          

101

A general class of nonlinear impulsive integral differential equations and optimal controls on Banach spaces   Pages : 911 - 919

X. Xiang,  Y. Peng and W. Wei

 Abstract       Full Text          

102

Doubly nonlinear evolution equations associated with elliptic-parabolic free boundary problems   Pages : 920 - 929

Noriaki Yamazaki

 Abstract       Full Text          

103

Existence of monotonic traveling waves in modified RTD-based cellular neural networks   Pages : 930 - 939

Suh-Yuh Yang and Cheng-Hsiung Hsu

 Abstract       Full Text          

104

Wave map with potential and hypersurface flow   Pages : 940 - 946

Jian Zhai,  Jianping Fang and Lanjun Li

 Abstract       Full Text          

105

Notes on the convergence and applications of surrogate optimization   Pages : 947 - 956

Chunlei Zhang,  Qin Sheng and Raúl Ordóñez

 Abstract       Full Text